# SDR FDEA201308181931

- Difficulty date: August 18, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 62,218 hours, 19,444 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Lug
- Part number: A5724081021400
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB 5 LT FWD LUG BORE CORRODED.  REMOVED CORROSION IAW EA 6-5750-T0301631.  R & R MLG SUPPORT.
